# SDR HEEA967573

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 25410038
- Condition: Defective
- Location: Cockpit
- Component: 7000CDU
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL LED SEGMENTS UNREADABLE.
